MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Codes Use of Device Problem (1670); Optical Problem (3001)
Health Effect - Clinical Code Unspecified Eye / Vision Problem (4471)
Date of Event 06/02/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing records were reviewed and found no deviations, non-conformances, or other manufacturing issues related to the reported event.The explanted lal was returned to rxsight.A visual inspection of the lal confirmed the reported distortion, indicative of polymerization.Per the instructions for use (ifu), contraindications include patients ".Unwilling to comply with the postoperative regimen for adjustment and lock-in treatments and wearing of uv protective eyewear.".The ifu also provides potential risks of the lal, including: "if the eye is exposed to bright lighting without the use of uv protective eyewear before 24 hours after the final lock-in treatment, the lal can change unpredictably, causing aberrated optics and blurred vision which might necessitate explantation of the lal" manufacturer reference #: (b)(4).
 
Event or Problem Description
A site reported to rxsight that a patient was implanted with the light adjustable lens (lal).Postoperatively, the patient completed 4 light adjustments and no lock-in treatments.The patient presented at the clinic approximately 13 months after initial implantation with a visual acuity of 20/30 and high astigmatic error with distortion on retinoscopy exam.The site reported that the patient was exposed to arc light when welding and a slit lamp exam performed by the site found an area of distortion that is consistent with polymerization.Approximately 13 months after implantation, the lal was explanted.

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS (LAL)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
jim zhang
100 columbia
aliso viejo, CA 92656
9492736163
MDR Report Key25681653
Report Number3012712027-2026-00321
Device Sequence Number20001138
Product Code PZK
UDI-Device Identifier00818806020777
UDI-Public(01)00818806020777(11)240914(17)270831
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL07-007379
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/19/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2026
Initial Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient SexMale